# SDR QXEA2021021100060

- Difficulty date: February 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 20,948 hours, 22,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O AT AROUND 10,000FT THE CREW STARTS TO HEAR A HIGH PITCH SQUEAL AND THATS WHEN IN THE FLIGHT DECK WE LOOKED UP AND SAW THE CABIN WAS NOT PRESSURIZING + GOT MASTER WARNING CABIN PRESS. TAN THE CHECKLIST, NO CB'S WERE POPPED. A/C LIMITATIONS WERE NOT EXCEEDED. RETURNED TO FIELD. ON THE GROUND AT THE FATE FA A TOLD ME (CA) THAT SHE NOTICED A GAP IN THE DOOR (MAIN BOARDING DOOR) LIKE THE SEAL WASN'T THERE. REMOVED FROM SERVICE. C/W Q400 FIM TASK 21-30-00-810-801. INSP DOOR SEALS + BLOW OUT PANELS. NO DISCREPANCIES NOTED. NO CURRENT FAULTS. PERFORMED FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL. IAW Q400 AMM TASK 21-31-00-720-801 FUNCTION TEST NORMAL. A/C PRESSURIZED NORMALLY. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
